# SDR GTIA2014063001368

- Difficulty date: June 30, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 29,055 hours, 13,905 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Row 7 L
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 7L OXYGEN MASK DROPPED.  PACKED OXYGEN MASK IAW AMM 35-21-43,  DROP CHECKED OK  IAW AMM 35-23-00.
